Home| Journals | Statistics Online Expert | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

[Abstract] [PDF] [HTML] [Linked References]

International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605

Volume 6, Issue 1, May 2013 pp 35-37

Research Article

On Vanishing of Pure Extensions of Torsion-Free Locally Compact Abelian Groups

H. Sahleh1, A. A. Alijani2

1,2 Department of Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O. BOX 1914.Rasht, IRAN.


Academic Editor: Dr. Dase R.K.


Linked References
          1. L. Fuchs,  Infinite abelian groups, Vol. I, Academic Press, New York, 1970.
          2. R.O. Fulp,  Homological study of purity in locally compact groups, Proc.London Math. Soc.21, pp 501-512(1970).
          3. R.O. Fulp,  Splitting locally compact abelian groups, Michigan Math. J.19, pp 47-55(1972).
          4. E. Hewitt and K. Ross, Abstract Harmonic Analysis, Vol I, Second Edition, Springer Verlag, Berlin, 1979.
          5. R.O Fulp and P. Griffith, Extensions of locally compact abelian groups I, Trans. Amer. Math.Soc.154,pp 341-356(1971).
          6. P. Loth, Topologically pure extensions abelian groups, Rings and modules, Proceedings of the AGRAM 2000 Conference in Perth, Western Australia, July 9-15,2000, Contemporary Mathematics 273, American Mathematical Society, pp 191-201(2001).
          7. P. Loth, Pure extensions of locally compact abelian groups, Rend. Sem. Mat. Univ. Padova. 116, pp 31-40 (2006).
  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details